RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 185, Number 3, Pages 371–409 (Mi tmf8951)  

This article is cited in 2 scientific papers (total in 2 papers)

Topological recursion for Gaussian means and cohomological field theories

J. E. Andersenab, L. O. Chekhovc, P. Norburyd, R. C. Pennereb

a Center for Quantum Geometry of Moduli Spaces, Århus University, Denmark
b California Institute of Technology, Pasadena, USA
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
d University of Melbourne, Melbourne, Australia
e Institut des Hautes Études Scientifiques, Bures-sur-Yvette, France

Abstract: We introduce explicit relations between genus-filtrated $s$-loop means of the Gaussian matrix model and terms of the genus expansion of the Kontsevich–Penner matrix model (KPMM{), which is the generating function for volumes of discretized (openm) moduli spaces $M_{g,s}^\mathrm{disc}$ (discrete volumes). Using these relations, we express Gaussian means in all orders of the genus expansion as polynomials in special times weighted by ancestor invariants of an underlying cohomological field theory. We translate the topological recursion of the Gaussian model into recurrence relations for the coefficients of this expansion, which allows proving that they are integers and positive. We find the coefficients in the first subleading order for $
mathcal M_{g,1}$
for all $g$ in three ways: using the refined Harer–Zagier recursion, using the Givental-type decomposition of the KPMM, and counting diagrams explicitly.

Keywords: chord diagram, Givental decomposition, Kontsevich–Penner matrix model, discrete volume, moduli space, Deligne–Mumford compactification

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The research of L. O. Chekhov (the results in Secs. 2, 3, and 6.2) was funded by a grant from the Russian Science Foundation (Project No. 14-50-00005).


DOI: https://doi.org/10.4213/tmf8951

Full text: PDF file (885 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 185:3, 1685–1717

Bibliographic databases:

Document Type: Article
Received: 15.04.2015

Citation: J. E. Andersen, L. O. Chekhov, P. Norbury, R. C. Penner, “Topological recursion for Gaussian means and cohomological field theories”, TMF, 185:3 (2015), 371–409; Theoret. and Math. Phys., 185:3 (2015), 1685–1717

Citation in format AMSBIB
\Bibitem{AndCheNor15}
\by J.~E.~Andersen, L.~O.~Chekhov, P.~Norbury, R.~C.~Penner
\paper Topological recursion for Gaussian means and cohomological field
theories
\jour TMF
\yr 2015
\vol 185
\issue 3
\pages 371--409
\mathnet{http://mi.mathnet.ru/tmf8951}
\crossref{https://doi.org/10.4213/tmf8951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438626}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...185.1685A}
\elib{http://elibrary.ru/item.asp?id=24850743}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 185
\issue 3
\pages 1685--1717
\crossref{https://doi.org/10.1007/s11232-015-0373-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368194800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953220010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8951
  • https://doi.org/10.4213/tmf8951
  • http://mi.mathnet.ru/eng/tmf/v185/i3/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chekhov L.O., “The Harer–Zagier recursion for an irregular spectral curve”, J. Geom. Phys., 110 (2016), 30–43  crossref  mathscinet  zmath  isi  elib  scopus
    2. Kontsevich M., Soibelman Ya., “Airy Structures and Symplectic Geometry of Topological Recursion”, Topological Recursion and Its Influence in Analysis, Geometry, and Topology, Proceedings of Symposia in Pure Mathematics, 100, eds. Liu C., Mulase M., Amer Mathematical Soc, 2018, 433–489  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:246
    Full text:13
    References:60
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019